# SDR SWIA2020061051073

- Difficulty date: April 28, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE CLOSED STOP BOLT AND HARDWARE IS CORRODED.  (C-CHECK) RO 4/24/2020 REMOVED AND REPLACED PAX DOOR INNER HANDLE CLOSE STOP 1 EA BOLT AND 1 EA NUT IN REF SRM.
